# SDR COM60480

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: 601R751523
- Condition: Defective
- Location: Spoilers
- Part time: 4,787 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT SPOILERS CAUTION MESSAGE ON EICAS.  REPLACED THE HYDRAULIC PRESSURE SWITCH 2A.
